|Zerit and lipodystrophy
Nov 30, 2002
Has Zerit on its own been known to cause lipodystrophy or does a PI need to be in the drug mix?
| Response from Dr. Boyle
Zerit on its own appears to be associated with lipoatrophy, but several studies also indicate that combining Zerit with a protease inhibitor increases the likelihood of developing as well as the severity of lipoatrophy. Preliminary data indicate that the extended release formulation of Zerit (Zerit XR in US and Zerit PRC in Europe) may be associated with a lower rate of development of lipoatrophy.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.